# SDR USAAD00186

- Difficulty date: December 3, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT-ORD - FLT 1640 - AFTER TAKEOFF, THE AIRCRAF WOULD NOT PRESSURIZE AND THERE WAS A LOUD NOISE AT THE AFT SERVICE DOOR.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT SERVICE DOOR NOT CLOSED PROPERLY.  THE DOOR WAS CLOSED PROPERLY AND THE AIRCRAFT PRESSURIZED.  ALL CHECKED NORMAL.  (M)
